# SDR SWAA050558

- Difficulty date: February 23, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 9,642 hours, 5,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9250071
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END OF EEPLS INOP.  REMOVED AND REPLACED EEPLS LAMP PER MM.
